# SDR CA960524025

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3340 · Exterior Lighting
- Part: Socket
- Part number: A35541
- Condition: Shorted
- Location: Wing Inspection
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT WING INSPECTION LIGHT CIRCUIT BREAKER FOUND POPPED. INVESTIGATION REVEALED A SHORT IN RIGHT LOWER NACELLE COWLING WING INSPECTION LIGHT SOCKET. SOLDER FROM CONTACT ASSEMBLY CENTRE CONTACT FOUND MELTED AND HAD FLOWED ACROSS TO SOCKET BASE ASSEMBLY GROUND.
